# SDR AALA20110701TUL04

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 67,099 hours, 23,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLING THRU UPPER WING PANEL AT WING REAR SPAR IN EMERGENCY WALKWAY AREA.  ACCOMPLISHED DOUBLER REPAIR PER EA B757-53-017708.
